# SDR HEEA955201

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31217
- Make and model: Skrsky S76A
- Aircraft serial: 760229
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Cvr
- Part number: 9806019001
- Condition: Inoperative
- Location: Cockpit
- Part time: 3,652 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CVR INOPERATIVE. TIME SINCE  REPAIR 974:30.
